pain

i have been in pain with my ra now for 2 weeks its getting me proper down been crying for most of it dont like to moan to my family cos they dont want to hear it at all and i get fed up of hearing myself but im on mtx and the nex anti tnf which are bot in my view doing nothing i have developed and red sore on my right hand under my skin and its so painfull its untrue goin to have a word with my ruma nurse see what she says it is my hand supports are doing nothing only making my hands more painfull feel like crawling in a hole and not coming out sorry to moan everyone but im having a crap time ord

10 Replies

oldestnewest
  • Oh ords I'm so sorry you sound so down and desperate at the moment.

    Firstly your RA obviously isn't under proper control by the sounds of things, how long have you been on the Anti-tnf? it can take quite some time to start working,if you have been on it a while then it isn't working for you any more by the sounds of it.

    Your pain medication needs reviewing too, if what your taking isn't helping in any way then get this sorted too.

    You must call the nurse or see your GP asap you can't keep suffering like this,pain will just bring you down and make your mood worse too.

    We all know what your saying about family not understanding your RA, that's why we come on here to talk to others who do understand, you can moan all day on here if it makes you feel better we won't judge you.

    Please contact someone soon.

    Take care

    mand xx

  • thank you so so much ur kinds words are so comforting to me i have been on the mtx for 6yrs and the anti tnf for a year now i am seen my nurse next week goin to talk about things then thanks again xxxxxxxx ord

  • Yes please talk to her and tell her how your feeling, everyone is different as to how long the Anti-tnf works for, mine only worked for a few years, but I do now others on here who have been on it a very long time and still doing well.

    Take care and if you can get to GP for some more pain relief until you see the nurse.

    Gentle hugs to you.

    mand xx

  • Dear Ord,

    So sorry to hear you are feeling this way x

    Please talk to your nurse, but if its a week off are you not better trying to get into see someone sooner a week can be a long time when you are feeling so low and in so much pain.

    Take care hun

    Julie x

  • Hi Ords, so sorry you are feeling so rough. I see you have been on MTx for 6 years and anti tnf for a year. It may be your MTX dosage needs adjusting or you need to change to a different anti tnf.

    You need to see someone urgently - try to get an emergency appt with your GP so that they can arrange some pain control for you. I had the same problem and saw my GP yesterday as an emergency and he put me onto a different pain killer (see my question on diclofenac).

    It sounds as if the RA is rather out of control at present and needs to be brought back to a level which suits you urgently. As Julie says if the appt with your rheumy nurse is someway off, then your first port of call should be the GP surgery.

    Good luck and take care - get plenty of rest as well. LavendarLady x

  • Hi ords,

    I'm so sorry that you are feeling carp. Take comfort from the fact that peeps on here are understanding and supportive.

    I was in that dark place where you are now only a week ago. I felt that to post was to admit failure, but the comments really helped pull me through. We are always here to listen because we all know exactly what you are going through.

    Thinking of you.

    Liz

  • Hope you get something sorted soon you shouldnt have to put up with that pain

    Alison x

  • I do hope the pain eases very soon for you, I think you are entitled to moan when you hurt so much, so I say got for it and never appologise for doing so.

    I dont know if you know that you can always ring the Samaritans when you feel so low and hurt so much, 08457 90 90 90. or if you can why not call into your local branch Im sure you would be very welcome. I do that to when I feel bad. there are some great people there.

  • Watch out for the RA docs who are not good. They put you on meds that they should not sometimes and they wont admit thier mistake and toss you under the bus sometimes. You the are left alone and not wanting to go back. This alone is a task to find a good one.

  • You are not alone reading this post was like I had written it the pain is truly awful I just feel like I am walking around hurting but with a smile on my face so others don't know... they want me to go back on MTX but I am too scared after getting the awful side effect form the cimizia injections....now I just feel like I am moaning take care x

You may also like...